# SDR SWIA200923545

- Difficulty date: December 18, 2009
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 30,462 hours, 42,679 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Seal
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD RUDDER CABLE PRESSURE SEAL FLANGE CRACKED AT AFT SIDE OF WING BOX.  (C CHECK)  REPLACED SEAL FLANGE PER AMM.
